# SDR DALA2023030601640

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 86,390 hours, 15,575 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 4R DOOR ARMED PROPERLY BUT ARMED LIGHT NEVER ILLUMINATED. CORRECTIVE ACTION: ARMED 4R DOOR MULTIPLE TIMES PER B767 AMM 52-73. NO FAULTS INDICATED. OK FOR SVC (4147397)
